gastroenterologist-icon
Gastric problem
Dear.Dr.sir/madem please help me out of this problem I can not doing fasting Because all my gas coming up up side my body and some time I feel lowpressure and I sweating much I take this tablet morning time telephoned 40 mg and Etazola 0.25mg and night bedtime Patricia plus 12.5mg.and Amlodac 5mg
31 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore
Hello,, try eating small meals instead of three large ones whenever you can.  Avoid foods that irritate your stomach, especially those that are spicy, acidic, fried or fatty. Alcohol can irritate the mucous lining of your stomach.Medicines only give temporary relief . Diet change and lifestyle modification is ultimate.Gastritis patients shouldn't fast on contrary they should have meals at regular intervals .have bland food items ..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.